Advertisement

Siberian Mathematical Journal

, Volume 26, Issue 2, pp 236–239 | Cite as

A class of multivalued mappings

  • A. Ya. Zaslavskii
Article
  • 11 Downloads

Keywords

Multivalued Mapping 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. M. Rubinov, “Turnpike sets in discrete dispersive dynamical systems,” Sib. Mat. Zh.,21, No. 4, 136–144 (1980).Google Scholar
  2. 2.
    A. Ya. Zaslavskii, “Turnpike sets of continuous transformations of metric compacta,” Sib. Mat. Zh.,23, No. 2, 76–82 (1982).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • A. Ya. Zaslavskii

There are no affiliations available

Personalised recommendations